HI, I WENT IN FOR A STOMACH VIRUS AND MY RECORD GOT SWITCHED WITH ANOTHER PATIENT WHO HAD A LUNG EMBOLISM. I WAS TREATED FOR THE LUNG EMBOLISM WITH LOVANOX FOR 4 DAYS THEN I THE HOSPITAL REFUSED TO TRANSFER ME TO ANOTHER HOSPITAL BECAUSE I SUSPECTED THEY HAD MADE A MISTAKE, CAN I SUE?
My grandsone was dionosed with cancer when he was 16, he went to Johnson city childrens hospital..we need his records so he can be checked again he will be 21 in May,,,no one seems to know where they are, He also went to Pittsburg, Pa childrens hospital...How can I get his records so he can see if he is still in remission?
Hello am i speaking with a medical professional? I am having an awful time trying to help a friend of mine who is suffering from a terrible opiod addiction ( forgive my spelling) and has been getting worse for years. facts are he is bipolar w no medical insurance. his entire family died so he only has me and ..no other friends left who dont do drugs. SO.. hes being prescribed 150 tablets of Oxycodone 30 mg every month by a dr i have an empty script bottle and it was only filled on the 20 th of December.. hes snorting them , smoking them , selling them and now i recently found out hes now even trading the pills in for bags of Heroin which hes sniffing and apparently went thru two bags just on new years eve and new years alone. he was pulled over 3 times new years eve before he crashed his car on the highway and then just fell asleep until an officer woke him and called a cab/ hes been kicked out of his home he went through a 200,000.00 inheritence within 2 years or less he s a good kid . hes a talented poet and english lit teacher whos been getting by trying to hang on to waiting tables but keeps getting fired. .. i know what to do as far as get him to the emergency room and thru rehab.. im on that thru huntington hospital in long island im just waiting for him to end up on my doorstep again.. my most important questions i think are what are dangerous drug interactions with THESE dangerous drugs.. i have a lot of medications and i believe he stole a great many .. lithium, klonopin, trazadone and possibly seroquel. also hes getting to points where he makes noises when he breathes like fast heavy breaths and completely passes out while sitting up in a chair and even while driving.. im sorry this is so long.. i had a friend die of heroin overdose after he had taken klonopin and i need information .. if you have any id appreciate it thank you. ..WHAT CAN or will the snorting/crushing/smoking of the oxycodone mixed with heroin and lots of alcohol ( scotch) and he also gets.. opanas../? im told..xanax And meloxicam and god knows what else.. do to his heart.. in a way i can talk him into letting me just taking him into the hospital right now? i dont think hes going to last much longer . his heart is beating strangely. thank you for any help you have to offer and all of your time. sincerely Claudia C Jamisen